Jump to content




Photo
- - - - -

Bloating and abdominal pain a day after sex?


  • Please log in to reply
7 replies to this topic

#1 sunshine1994

sunshine1994

    New Member

  • Active Members
  • Pip
  • 39 posts

Posted 25 March 2012 - 09:40 PM

My boyfriend and I had rough sex and I am pretty sure he hit my cervix quite a few times. We stopped because of the pain. About 5 minutes after, I began to get shooting pains in my abdomen and hot flashes. Later it turned to nausea, a feeling that i had to go to the bathroom (number 2), and pain/discomfort in the abdomen with bloating. It has been a day and I am still extremely bloated and gassy and constipated with some discomfort in my abdomen when I apply pressure. I also feel like it is bruised near my uterus could be my cervix from the times he hit it.


Anyone have ideas if this is serious?


#2 Roza

Roza

    Health & Pregnancy Expert

  • Experts
  • PipPipPipPipPipPipPipPip
  • 6,873 posts
  • LocationMontreal,Que. Canada
Reputation: 1,755
Excellent

Posted 25 March 2012 - 10:04 PM

I still enjoy sex and when younger loved to try new things -but gentleness is a perquisite to sex. maybe I learned the hard way - really -there have been so many questions like yours; I don't remember cause the last 43 yrs has been fun& painless - except children.

I can't tell on line ~ cause i can't examine you- but I'm guessing tissue damage & maybe swelling. I can't diagnose or prescribe on line - but I suggest you try some ibuprofen, (one brand is Advil). It can help pain & swelling. Give it 3 days - use pills exactly as directed - you can also ask your pharmacist to recommend or instruct you as to what to use. In 3 days it should be almost gone & the pills not needed.

If you bleed - just or mostly red blood ; if it gets worse or if it is not better with the pills & 3 days - then see a doctor.

I hope you are on bc pill, cause condoms slip around in rough sex.

If it isn't getting better with the pills & time -or if it bleeds - it is unusual put possible to have a small rupture -especially if you are small & he large. Do not take aspirin -unless you are on a dose on doctor's order. Then better to see the doctor tomorrow. If you are on any meds other then bc -check with pharmacist & don't stop the pill without a pharmacist or doctor allowing you to.
  • 1

#3 sunshine1994

sunshine1994

    New Member

  • Active Members
  • Pip
  • 39 posts
Reputation: 0
Neutral

Posted 25 March 2012 - 10:19 PM

Thank you Roza. Hopefully I will be better by wednesday. I am not on the pill, but I do have a quick question, it is the end of my cycle and I am supposed to be getting my period within the next few days. Is it possible that all this pain could have been a mix between hormone changes and the rough sex?
  • 0

#4 wise old gpa

wise old gpa

    Health /Medical Expert

  • Experts
  • PipPipPipPipPipPipPipPip
  • 9,040 posts
  • LocationMontreal,Que. Canada
Reputation: 2,225
Excellent

Posted 26 March 2012 - 08:25 AM

You didn't mention that to Roza, Yes - it is a separate set of pains - but can be exacerbated by your period at same time.
If you are not on the pill -you could be inviting pregnancy. For rough sex- condoms should be doubled.
I'm not against rough sex- though it wasn't for me - however I'd worry about a baby born to violent rather then coupling with love and care.

But that's just me I have friends & associates or have had over time many who can't enjoy sex with out causing discomfort.

Even with period - I'd stick with Roza's summary - except I'd extend it a few days.

Want rough? Join us Canadians in :hocky:
  • 0

#5 sunshine1994

sunshine1994

    New Member

  • Active Members
  • Pip
  • 39 posts
Reputation: 0
Neutral

Posted 26 March 2012 - 01:56 PM

So you are telling me to continue taking ibuprofen for longer than 3 days?
  • 0

#6 wise old gpa

wise old gpa

    Health /Medical Expert

  • Experts
  • PipPipPipPipPipPipPipPip
  • 9,040 posts
  • LocationMontreal,Que. Canada
Reputation: 2,225
Excellent

Posted 26 March 2012 - 02:18 PM

No. Not unless you still feel you need it for other then what MAY be extra injuries, or you would have taken anyway. When we suggested the 3 days it was before you mentioned your period may be part of the problem.
  • 0

#7 sunshine1994

sunshine1994

    New Member

  • Active Members
  • Pip
  • 39 posts
Reputation: 0
Neutral

Posted 26 March 2012 - 09:01 PM

okay, i am starting to feel a little better. hopefully i will be fine soon enough!
  • 0

#8 Roza

Roza

    Health & Pregnancy Expert

  • Experts
  • PipPipPipPipPipPipPipPip
  • 6,873 posts
  • LocationMontreal,Que. Canada
Reputation: 1,755
Excellent

Posted 27 March 2012 - 07:21 AM

Expect you will. KIT as much as you want. Be well & happy.
  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users